# SDR AALA20121211014

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 63,270 hours, 32,813 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FORMER (SHEAR TIE) DAMAGED AT STATION 427 BETWEEN LONGERONS 20 AND 21 LEFT.  INSTALLED SHEAR TIE REPAIR PER SRM 53-03-00 FIGURE 3.
